# SDR 7AHR2012040600003

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Condition: Gouged
- Location: Lt Wing
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD ENGINE TO WING FLAP SUPPORT FITTING RUB STRIP IS GOUGED.  REMOVED RUB STRIP, FABRICATED REPAIR  STRIP AND INSTALLED STRIP IAW SRM.
